# SDR COMA9660231

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 409 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE WHEN FLAPS SELECTED FOR LANDING.  REPLACED THE LEFT FLAP BRAKE AND POSITION SENSOR UNIT.
